Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Reddish itchy penile foreskin. Prescribed with fucasone. Is this a case of allergy?

I have sexual problem.there are some redness over my foreskin of penis .Sometime it itch but not regularly.this reduces alot while I wash my penis nicely. It is also sticky.I have also visited doctor and he said don t to be worry and this is not severe case. he suggest me to use drug called fucasone for one week. But this don t reduce my redness. What can be the beat drugs.I dout this may be the case of allergy
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

It seems that probably you may be having candidal balanoposthitis. There is redness on prepuce with itching. CBP is caused by fungus called Candida albicans. Itraconazole or ketoconazole for 2 weeks may improve condition. Apply clotrimazole cream. Keep the are cleaned. Wash the area with dettol containing water. I hope you may be alright. I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor